Khayyam Publishing, Inc.

Khayyam Publishing Company, Inc. is devoted to the publication of high quality journals in mathematics and its applications. The primary mission of this company is to provide an international forum for rapid publication of high quality research articles in mathematics and its application.

Top downloads over the last seven days

Nonexistence of positive solutions of semilinear elliptic systems in $\mathbf{R}^N$ Enzo Mitidieri Differential and Integral Equations, Volume 9, Number 3 (1996)
A sharp lower bound for the lifespan of small solutions to the Schrödinger equation with a subcritical power nonlinearity Yuji Sagawa, Hideaki Sunagawa, and Shunsuke Yasuda Differential and Integral Equations, Volume 31, Number 9/10 (2018)
On the modified scattering of $3$-d Hartree type fractional Schrödinger equations with Coulomb potential for any given initial and boundary data. Yonggeun Cho, Gyeongha Hwang, and Changhun Yang Advances in Differential Equations, Volume 23, Number 9/10 (2018)
The Perron integral in ordinary differential equations Štefan Schwabik Differential and Integral Equations, Volume 6, Number 4 (1993)
Effect of the boundary conditions in the behavior of the optimal constant of some Caffarelli-Kohn-Nirenberg inequalities. Application to some doubly critical nonlinear elliptic problems B. Abdellaoui, E. Colorado, and I. Peral Advances in Differential Equations, Volume 11, Number 6 (2006)